# SDR SWAA2020022641698

- Difficulty date: February 2, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 1211A837110
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT BS. 294.5, RBL 56.          / R&R STUB FRAME IAW SRM AND IAW DWG.
